Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Upper thigh bruised with lump after fall. Applying medications. Duration for lump to heal completely?

I had a trip and fall on to the right side 12 days ago. I am 74 yr. female. Everything worked fine, just bruised, with a lump on the upper thigh. I iced it right away , after 24 hrs. I have only used Ben Gay or Tylenol Precise to help with the pain. I take generic Tylenol for pain. The lump has gone down some, but how long would it take to go away? I walked around fine afterwards. Just wondered about the lump, it does not look blue. Thanks. SORRY, I THOUGHT THIS WAS FREE. I FEEL LIKE A DUMMY NOW!!!!
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello fiveaxle

Thanks for posting your query

You had an injury over upper thigh after fall.

After that you developed swelling over upper thigh.

But after taking initial treatment of rest & ice, your swelling disappeared & you have painless ROM.

SO it might be a contusion only.

Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor